Toggle navigation
Home
Browse
Current Issue
By Issue
By Author
By Subject
Author Index
Keyword Index
Journal Info
About Journal
Aims and Scope
Editorial Board
Publication Ethics
Indexing and Abstracting
Related Links
Contact Information
Peer Review Process
Journal Metrics
ّForms
Guide for Authors
Submit Manuscript
Reviewers
Login
Login
Register
Persian
Author =
Javidi, M.
Number of Articles:
1
Pseudo-spectral Matrix and Normalized Grunwald Approximation for Numerical Solution of Time Fractional Fokker-Planck Equation
Volume 13, Issue 1, January 2021, Pages
1-13
S. Gholami; E. Babolian; M. Javidi
View Article
PDF
484.12 K
Articles in Press
Current Issue
Journal Archive
Volume 15 (2023)
Volume 14 (2022)
Volume 13 (2021)
Volume 12 (2020)
Volume 11 (2019)
Volume 10 (2018)
Volume 9 (2017)
Volume 8 (2016)
Volume 7 (2015)
Volume 6 (2014)
Volume 5 (2013)
Volume 4 (2012)
Volume 3 (2011)
Volume 2 (2010)
Volume 1 (2009)